MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/15569527.2016.1211670

Медицинская библиотека · Cutaneous and ocular toxicology · 2016

A case of bullous pemphigoid ınduced by vildagliptin.

Keseroglu Havva Ozge, Taş-Aygar Gamze, Gönül Müzeyyen, Gököz Ozay, Ersoy-Evans Sibel

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Bullous pemfigoid (BP), an autoimmune disorder, can also be induced by some medications. Vildagliptin is a new drug used to treat diabetes mellitus (DM). Recently, a few cases of vildagliptin-induced BP have been described in the literature. We report a patient with BP in which vildagliptin was thought to be as a possible causative agent. The awareness of BP development risk during gliptin therapy can prevent unnecessary usage of systemic drugs with serious side effects.

Для цитирования: Keseroglu Havva Ozge, Taş-Aygar Gamze, Gönül Müzeyyen, Gököz Ozay, Ersoy-Evans Sibel. A case of bullous pemphigoid ınduced by vildagliptin.. Cutaneous and ocular toxicology. 2016. DOI: 10.1080/15569527.2016.1211670.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.